I read some where that because I am young ((25) and have blackheads and small continuous breakouts on my tzone that I should use a face wash with salyic acid. So...I bought Clearsil Ultra and I wash with it every morning and most nights and immediatly my face started peeling. I thought the peeling was a good sign at first, the peeling subdued, but it still peels everyday on my chin and and alot under my nose. Is the peeling a good sign or is a sign of negative over dryness. Should I wash with it less and alternate between the Clearsil and a gentler cleasner like cetphil?
Hi. I think alternating Clearasil with a gentle cleanser is a really good idea.
You could also ask your doctor for a topical synthetic retinoid like Differin (adapalene 0.1%). This is very good at clearing acne and blackheads and is generally well tolerated. You could use a gentle cleanser and then apply Differin just to the acne-prone areas.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.